Winter Storm, Audrain
- When
- November 29, 10:00 PM CST to November 30, 11:59 PM CST
- Where
- Audrain forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 39.216, -91.842 (the zone’s center; the record gives no point)
A major winter storm hit Central, Northeast, East Central and parts of Southeast Missouri from November 30 through Dcember 1. Over a foot of snow fell across parts of Central Missouri while a major ice storm hit parts of East Central and Southeast Missouri, including the St.
Every event with a place to put it; 29 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
A major winter storm hit Central, Northeast, East Central and parts of Southeast Missouri from November 30 through Dcember 1. Over a foot of snow fell across parts of Central Missouri while a major ice storm hit parts of East Central and Southeast Missouri, including the St. Louis area. Ice accumulations of 1 inch or more downed trees and power lines resulting in at least 300,000 electric customers losing service for up to a week. Downed limbs and trees damaged homes and automobiles across the area as well. Many rural schools were closed for several days due to slick roads and power outages. The National Guard was called out to several counties to assist with debris removal and other emergency sevices. In the City of St. Louis the National Guard went door-to-door to check on residents who had lost power. Damages across the region were expected to be in excess of $100 million. Following is a summary of how the storm affected various counties. Boone County: Several carports at an apartment complex collapsed from the weight of the snow. Callaway County: A dairy farmer lost 23 head of cattle and other equipment due to roofs collapsing from the weight of the snow. There were several other reports of roofs collapsing on barns and geeenhouses. Cole County: Two state office buildings had to be evacuated because their roofs were sagging from the weight of the snow. County officials estimated they spent over $100,000 in dealing with the storm. Franklin County: The roof of a lumber store in New Haven collapsed from the weight of the ice and snow. Iron County: Power was estimated to be out for about 1/2 of the residents of the county. Schools were closed into the middle of next week. Jefferson County: One person was treated for carbon monoxide poisoning. Moniteau County: The roofs of three turkey barns collapsed due to the weight of the snow. With an extimated 1,000 turkeys per barn, damages will likely be near $100,000. Monroe County: One person was killed in a storm related traffic accident. Osage County: The roof of a turkey barn collapsed with approximately 10,500 trukeys inside. St. Charles County: About a dozen marinas along the Mississippi River were damaged by the snow and ice. At least 250 boats sustained damage. Damage was estimated at $15 million. St. Francois County: At least 80% of the county lost power from the storm. One person died in a traffic accident and a man was found dead in his backyard, although the exact cause was not known. Three people were treated for carbon monoxide poisoning. Local officials reported that the total clean up cost in the county would exceed $200,000. City of St. Louis: Two men died from carbon monoxide poisoning in a garage while trying to stay warm. They had started a fire using charcoal and apparently fell asleep. 11 other people were treated for carbon monoxide poisoning while 53 were treated for hypothermia. Numerous roofs and automobiles were damaged by falling limbs and trees. St. Louis County: Officials reported 40 people treated for carbon monoxide poisoning and 13 treated for hypothermia. One person was injured at a gas station when a canopy collapsed. Numerous roofs and automobiles were damaged from downed tree limbs. Washington County: Officials reported seven people suffered from carbon monoxide poisoning. The City of Potosi lost water service for a couple of days due to the power outage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Nov 29, 6:00 PM CST, 4 hours earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CST WED NOV 29 2006
.DISCUSSION...
...MAJOR WINTER STORM WILL AFFECT REGION THROUGH FRIDAY MORNING...
THE 12Z SHORT-TERM MODELS (THRU FRIDAY AFTERNOON)...HAVE COME INTO
BETTER AGREEMENT...ESPECIALLY THE NAM AND GFS...ON HANDLING OF A
MAJOR WINTER STORM TO AFFECT THE AREA...THE FIRST OF THE SEASON.
STARTING WITH TONIGHT...THE MODELS HAVE NOT CORRECTLY ANTICIPATED
THE FORWARD SPEED OF THE ARCTIC CDFNT NOW MOVING THRU OUR AREA...
ROUGHLY ALONG A NEAR KSPI-THRU ST CHARLES COUNTY MO-JUST W OF
KVIH-JUST SE OF KSGF. THE /WEIGHT/ OF THE CD AIR IS FORCING IT
FURTHER S...EVEN WITH STRONG MID LEVEL FLOW TRYING TO TIE IT UP
AHEAD OF A DEVELOPING WAVE OVER ERN OK. WENT AGGRESSIVE AND COLDER
THAN MOS AND MODELS TO ACCOUNT FOR SHARP DROP IN TEMPS BEHIND
FRONT...WITH KIRK ALREADY AT 30F VAST MAJORITY OF PCPN NOW
DEVELOPING ALG-BEHIND CDFNT OVER SHALLOW ARCTIC AIR IN REGION OF
STRONG RIGHT ENTRANCE REGION LIFT OF H300 JET AND NOSE OF DEVELOPING
H850 JET. THIS STRONG REGION OF LIFT COUPLED WITH FRONTOGENETICAL
FORCING AT MID LEVELS TO GRADUALLY SHIFT FROM THE NWRN HALF OF THE
FA THIS EVENING TO THE SERN HALF LATER TONIGHT. ABNORMALLY HI PWATS
FOR LATE NOVEMBER AND POTENTIAL FOR TRAINING ECHOES AND THUNDER
(ALREADY EXISTING OVER ERN OK THRU NERN MO)...WILL LEAD TO ENHANCED
PCPN TOTALS AND HAVE MENTIONED HEAVY RAINFALL POTENTIAL IN FORECAST.
AS COLD AIR SLOWLY SEEPS INTO THE NWRN FA TONIGHT...WILL SEE RAIN
CHANGE TO FZRA IN THE NWRN THIRD BY LATE TONIGHT.
HEADING INTO THURSDAY...FRONTOGENETICAL PCPN WILL SHIFT TO SERN HALF
OF THE FA AND THEN FADE BY AFTERNOON...ALLOWING FOR A BREAK FOR MOST
AREAS AT SOME POINT FROM LATE MORNING THRU AFTERNOON. BUT NOT
ENTIRELY...AS FZDZ SHOULD BE PREVALENT IN AREAS WITH SUB-FRZG SFC
TEMPS. LOOK FOR 32F ISOTHERM TO PUSH THRU THE STL METRO AREA DURING
LATE MORNING AND EARLY AFTERNOON FROM NW-SE...AND THEN INTO THE SERN
HALF OF THE FA DURING THE AFTERNOON. LOOKING AT SIGNIFICANT ICING
EVENT THRU THURSDAY AFTERNOON...ESPECIALLY IN STRIPE FROM
KVIH-KSTL-K3LF WHERE THIS AREA WILL BE SLOW TO CLEAR OUT FROM
FRONTOGENETICAL PCPN...YET COLD AIR WILL UNDERCUT AS EXPECTED.
FOR THURSDAY NIGHT TIL THE STORM/S CONCLUSION ON FRIDAY MORNING...
MAIN HEAVY SNOW THREAT WILL BE FROM THIS SYSTEM. MODELS HAVE ALL
COME INTO EXCELLENT AGREEMENT ON THE STRENGTH AND TRACK OF THIS
STRONG IMPULSE...NOW EXPECTED TO FORM A CLOSED CIRCULATION BY LATE
THURSDAY AFTERNOON AS H500 CENTER TRACKS JUST S AND E OF KSTL LATE
THURSDAY NIGHT THEN PULLS AWAY FRIDAY MORNING. H700 LO...WHICH HELPS
TO DETERMINE HEAVY PCPN TRACK JUST TO THE LEFT...IS VERY CLOSE TO
THE H500 TRACK. H850 LO...WHICH HELPS TO DETERMINE MAINTENANCE OF
WARM WEDGE OF AIR ALOFT...NOT EXPECTED TO TRACK PAST OUR AREA TIL
LATE THURSDAY EVENING...THEREBY EXPECTING TO KEEP MIXED WINTRY PCPN
IN PLACE FOR THE STL METRO AREA TIL THIS TIME. FURTHER N AND
W...WHEN PCPN RESUMES AROUND SUNSET...SHOULD FALL AS ALL SNOW ALMOST
FROM THE ONSET...AND HEAVY AT TIMES. S AND E OF KSTL...PRESENCE OF
32F ISOTHERM WILL KEEP P-TYPE CALL TOUGH TO A RANGE OF
POSSIBILITIES. LOOKING FOR A STRIPE OF HEAVY SNOW FROM JUST E OF
KCOU-TROY-BOWLING GREEN-PITTSFIELD IL...WHERE NOT ONLY MOST IF NOT
ALL PCPN WILL FALL AS SNOW...BUT ALSO POTENTIAL FOR BANDED SNOW
STRUCTURE AND/OR THUNDERSNOW SUPPORTING MUCH HIGHER SNOWFALL RATES.
FOR NOW HAVE BUMPED UP AMOUNTS TO CLOSE TO A FOOT IN THIS
AREA...TAPERING TO JUST A FEW INCHES IN SERN MO/SRN IL. AS A
RESULT...ALL OF WATCH WILL BE CONVERTED TO A WARNING WITH THIS
PACKAGE EXCEPT IN THE SE EXTREMITY OF THE FA...WHERE LATER ARRIVAL
OF SUB FREEZING TEMPS AND PERSISTENT WARM WEDGE WILL LOWER ICE AND
SNOW AMOUNTS.
TES
FOR PDS STARTING AT 00Z SAT...AT BEGINNING OF THIS PD...MDLS SEEM TO
AGREE RATHER WELL. HOWEVER...MDLS DIVERGE BEGINNING SOON AFT. GFS IS
STGR WITH SRY S/W AT 12Z TUES. GIVEN THE INCONSISTENCIES WITH THE
GFS...AM LEANING TWD AN ECMWF SOLN FOR LOCATION...TIMING OF SYNOPTIC
FEATURES.
ENTR EXTD IS DRY ATTM. THEREFORE...FCST PROBLEM BCMS TEMPS. HAVE
TRENDED TEMPS DOWN IN EXTD PD...ESP FOR SAT. SAT MRNG LOWS SHUD BE
ALLOWED TO FALL INTO LOW TEENS WITH POSS SN PACK AND CLR SKIES. AFT
SAT...TEMPS WILL NOT HAVE A CHC TO REBOUND MUCH. A STG SFC RIDGE
WILL BE IN PLACE WITH GENERALLY A NLY FLOW IN PLACE. SLY FLOW MAY
RETURN FOR A WHILE LATE MON BEFORE ANOTHER CDFNT MVS THRU CWA LATE
TUES. CONFIDENCE IN A FROPA ON TUES IS RATHER LOW DUE TO LACK OF UPR
LVL SUPPORT OF FEATURE. THINKING IS THAT CDFNT WILL STALL N OF CWA
DURING THIS TIME PD...ALLOWING SOME WWA. HOWEVER...AMT OF WRMG IS
UNCERTAIN GIVEN POSSIBLE CLD CVR.
TILLY
&&
.AVIATION...
FOR THE 00Z TAFS...COLD FRONT HAS ALREADY MOVED THROUGH KUIN AND
KCOU AND SHOULD MOVE THRU KSUS/KSTL BY 02Z. STILL HAVE VFR/MVFR CIGS
AHEAD OF FRONT...WHILE CIGS BEHIND FRONT ARE MAINLY IFR OR LIFR. AS
FOR PCPN AND TYPE...WILL HAVE RA/TRWS FOR KUIN/KCOU FOR A FEW HOURS
THIS EVENING...THEN SWITCH OVER TO FZRA BY 05Z...THEN BY 10Z WILL
SEE FZRA CHANGE OVER TO A MIX OF PL AND SN...BEFORE TAPERING OFF TO
FZDZ BETWEEN 14Z AND 16Z AS INITIAL SHORTWAVE EXITS REGION. SNOW TO
PICK BACK UP AGAIN FOR KUIN/KCOU BY MID TO LATE AFTERNOON. IN THE
MEANTIME...KSUS/KSTL TO REMAIN LIQUID TIL ABOUT 16Z THU...WITH SOME
TRW ACTIVITY FOR A FEW HOURS BETWEEN 04Z AND 07Z. AFT 16Z...SHOULD
SEE PCPN CHANGE OVER TO FZRA BEFORE TAPERING OFF TO FZDZ BY 19Z.
NEXT WAVE OF ACTIVITY NOT TO AFFECT THESE TWO SITES TIL AFTER THE
CURRENT FORECAST PERIOD.
WINDS TO REMAIN QUITE BLUSTERY FROM THE N AROUND 15KTS WITH GUSTS TO
25KTS AT TIMES.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING FROM 6 AM THURSDAY TO 9 AM CST FRIDAY FOR
CRAWFORD-FRANKLIN-JEFFERSON-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WASHINGTON.
WINTER WEATHER ADVISORY FROM 12 PM THURSDAY TO 9 AM CST FRIDAY
FOR IRON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY
FOR CALLAWAY-COLE-GASCONADE-LINCOLN-MONITEAU-MONTGOMERY-
OSAGE-PIKE-RALLS-WARREN.
WINTER STORM WARNING UNTIL 9 AM CST FRIDAY FOR AUDRAIN-BOONE-
KNOX-LEWIS-MARION-MONROE-SHELBY.
IL...WINTER STORM WARNING FROM 6 AM THURSDAY TO 9 AM CST FRIDAY FOR
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL.
WINTER WEATHER ADVISORY FROM 12 PM THURSDAY TO 9 AM CST FRIDAY
FOR CLINTON IL-FAYETTE IL-MARION IL-RANDOLPH IL-WASHINGTON
IL.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY
FOR BROWN IL-PIKE IL.
WINTER STORM WARNING FROM 12 PM THURSDAY TO 9 AM CST FRIDAY FOR
BOND IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
WINTER STORM WARNING UNTIL 9 AM CST FRIDAY FOR ADAMS IL.
&&
WFO LSXHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 416 PM CST WED NOV 29 2006 ILZ095-MOZ018-019-026-027-034-041-042-301215- ADAMS IL-KNOX-LEWIS-SHELBY-MARION-MONROE-BOONE-AUDRAIN- 416 PM CST WED NOV 29 2006 ...WINTER STORM WARNING UNTIL 9 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AS TEMPERATURES CONTINUE TO FALL...THE RAIN WILL TURN TO A MIXTURE OF FREEZING RAIN AND SLEET DURING THE OVERNIGHT HOURS. SIGNIFICANT ICE ACCUMULATION OF UP TO A QUARTER OF AN INCH IS POSSIBLE TONIGHT. ELEVATED SURFACES SUCH AS TREES...POWER LINES...BRIDGES AND OVERPASSES WILL BE ESPECIALLY VULNERABLE TO ICE ACCUMULATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE MIXTURE OF FREEZING RAIN AND SLEET WILL TURN TO SNOW THURSDAY EVENING. SIGNIFICANT ICE AND SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER TONIGHT. SPOTTERS ARE ALSO ENCOURAGED TO REPORT CHANGES IN PRECIPITATION TYPE ALONG WITH ICE AND SNOWFALL AMOUNTS THROUGHOUT THE EVENT. ILZ096-097-MOZ035-036-047>052-059-060-301215- BROWN IL-PIKE IL-RALLS-PIKE-MONITEAU-COLE-OSAGE-CALLAWAY- MONTGOMERY-LINCOLN-GASCONADE-WARREN- 416 PM CST WED NOV 29 2006 ...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AS TEMPERATURES CONTINUE TO FALL...THE RAIN WILL TURN TO A MIXTURE OF FREEZING RAIN AND SLEET DURING THE OVERNIGHT HOURS. SIGNIFICANT ICE ACCUMULATION OF UP TO A QUARTER OF AN INCH IS POSSIBLE. ELEVATED SURFACES SUCH AS TREES...POWER LINES...BRIDGES AND OVERPASSES WILL BE ESPECIALLY VULNERABLE TO ICE ACCUMULATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE MIXTURE OF FREEZING RAIN AND SLEET WILL TURN TO SNOW THURSDAY EVENING INTO THE OVERNIGHT HOURS. SIGNIFICANT ICE AND SNOW ACCUMULATIONS ARE POSSIBLE WITH TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 12 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT CHANGES IN PRECIPITATION TYPE ALONG WITH ICE AND SNOWFALL AMOUNTS THROUGHOUT THE EVENT. ILZ058-059-098-099-MOZ061>065-072-073-301215- GREENE IL-MACOUPIN IL-CALHOUN IL-JERSEY IL-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- 416 PM CST WED NOV 29 2006 ...WINTER STORM WARNING FROM 6 AM THURSDAY TO 9 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AS TEMPERATURES CONTINUE TO FALL...THE RAIN WILL TURN TO A MIXTURE OF FREEZING RAIN AND SLEET THURSDAY MORNING. SIGNIFICANT ICE ACCUMULATION OF A QUARTER OF AN INCH OR MORE IS POSSIBLE. ELEVATED SURFACES SUCH AS TREES...POWER LINES...BRIDGES AND OVERPASSES WILL BE ESPECIALLY VULNERABLE TO ICE ACCUMULATION. THE MIXTURE OF FREEZING RAIN AND SLEET WILL TURN TO SNOW THURSDAY NIGHT. SIGNIFICANT ICE AND SNOW ACCUMULATIONS ARE POSSIBLE WITH TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 12 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT CHANGES IN PRECIPITATION TYPE ALONG WITH ICE AND SNOWFALL AMOUNTS THROUGHOUT THE EVENT. ILZ060-064-100>102-301215- MONTGOMERY IL-BOND IL-MADISON IL-ST. CLAIR IL-MONROE IL- 416 PM CST WED NOV 29 2006 ...WINTER STORM WARNING FROM 12 PM THURSDAY TO 9 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AS TEMPERATURES CONTINUE TO FALL...THE RAIN WILL TURN TO A MIXTURE OF FREEZING RAIN AND SLEET THURSDAY AFTERNOON. SIGNIFICANT ICE ACCUMULATION OF UP TO A QUARTER OF AN INCH IS POSSIBLE. ELEVATED SURFACES SUCH AS TREES...POWER LINES...BRIDGES AND OVERPASSES WILL BE ESPECIALLY VULNERABLE TO ICE ACCUMULATION. THE MIXTURE OF FREEZING RAIN AND SLEET WILL TURN TO SNOW THURSDAY NIGHT. SIGNIFICANT ICE AND SNOW ACCUMULATIONS ARE POSSIBLE WITH TOTAL SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT CHANGES IN PRECIPITATION TYPE ALONG WITH ICE AND SNOWFALL AMOUNTS THROUGHOUT THE EVENT. ILZ065-069-070-074-079-MOZ074-075-084-085-099-301215- FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 416 PM CST WED NOV 29 2006 ...WINTER WEATHER ADVISORY FROM 12 PM THURSDAY TO 9 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THURSDAY MORNING WITH LOCALLY HEAVY RAINFALL AND DANGEROUS LIGHTNING POSSIBLE WITH THESE STORMS. AS TEMPERATURES CONTINUE TO FALL...THE RAIN WILL TURN TO A MIXTURE OF FREEZING RAIN AND SLEET THURSDAY AFTERNOON. ICE ACCUMULATION OF LESS THAN A QUARTER OF AN INCH IS EXPECTED. ELEVATED SURFACES SUCH AS TREES...POWER LINES...BRIDGES AND OVERPASSES WILL BE ESPECIALLY VULNERABLE TO ICE ACCUMULATION. THE MIXTURE OF FREEZING RAIN AND SLEET WILL TURN TO SNOW LATE THURSDAY NIGHT. SIGNIFICANT ICE AND SNOW ACCUMULATIONS ARE POSSIBLE WITH TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 5 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT CHANGES IN PRECIPITATION TYPE ALONG WITH ICE AND SNOWFALL AMOUNTS THROUGHOUT THE EVENT. TILLY
The national radar mosaic for the moment the first event began.
29 winter storm. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Winter Storm, Monroe | 2006-11-30 | Unknown | Indirect | ||
| Winter Storm, St. Francois | 2006-11-30 | Vehicle/Towed Trailer | Indirect |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, November 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5892, 5894, 5895, 5896, 5898, 5899, 5902, 5903, 5904, 5905, 5906, 5907, 5908, 8418, 5914, 5915, 5916, 5917, 5918, 5919, 5920, 5927, 5928, 5929, 5937, 5986, 5987, 5988, 6453.